MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ TORIC SINGLEPIECE IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number SN6AT4
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported a "defected lens." the reporting facility declined to provide further information.
 
Additional Manufacturer Narrative
Product evaluation: the product was returned for analysis.And the reported damage was observed.Additional observations were as follows: iol returned posterior surface up instead of anterior surface up in the iol case.Solution is dried on both surfaces of the optic and haptics.Both haptics are intact.The optic is nicked/chipped and scratched/marked-rejectable.We are unable to determine, the root cause for the reported complaint "defected lens".The returned iol shows evidence of possible handling by the customer, due to the presence of solution dried on both surfaces of the optic and haptics.In addition to this, all iols are 100% cosmetically inspected, as per approved manufacturing procedures.And the observed, lens damage would not meet our current release criteria.Based on these investigation findings, we are unable to verify, if the iol contributed to the event.All product and batch history records are quality reviewed prior to product release.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ TORIC SINGLEPIECE IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
MDR Report Key11809900
Report Number9612169-2021-00118
Device Sequence Number14364191
Product Code MJP
UDI-Device Identifier00380652250511
UDI-Public00380652250511
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberSN6AT4
Device Catalogue NumberSN6AT4.245
Device Lot Number21258381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2021
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1